# SDR ASAA2019061329678

- Difficulty date: June 11, 2019
- Submitted: June 13, 2019
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 46,012 hours, 13,748 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM LOCK UP ON DEPARTURE FROM OGG. GROUNDED - YES. PERFORMED B737 QRH CHECKLIST- RETURNED TO NORMAL OPS.
